New bivariate wrapped distributions

S. Nadarajah, Y. Zhang

Research output: Contribution to journalArticlepeer-review

Abstract

There are not many models for bivariate directional data. Here, we introduce more than ten new bivariate wrapped distributions. For each distribution, expressions are given for the means, covariances and five correlation coefficients.

Original languageEnglish
Pages (from-to)206-212
Number of pages7
JournalJournal of Mathematics and Statistics
Volume12
Issue number4
DOIs
Publication statusPublished - 2016

Keywords

  • Characteristic function
  • Correlation coefficients
  • Directional data

Fingerprint

Dive into the research topics of 'New bivariate wrapped distributions'. Together they form a unique fingerprint.

Cite this